Identities of the Rogers-Ramanujan-Slater Type
International Journal of Number Theory
It is shown that (two-variable generalizations of) more than half of Slater's list of 130 Rogers–Ramanujan identities (L. J. Slater, Further identities of the Rogers–Ramanujan type, Proc. London Math Soc. (2)54 (1952) 147–167) can be easily derived using just three multiparameter Bailey pairs and their associated q-difference equations. As a bonus, new Rogers–Ramanujan type identities are found along with natural combinatorial interpretations for many of these identities.
Sills, Andrew V..
"Identities of the Rogers-Ramanujan-Slater Type."
International Journal of Number Theory, 3 (2): 293-323.
doi: 10.1142/S1793042107000912 source: https://www.worldscientific.com/doi/abs/10.1142/S1793042107000912